Forum

I've turned yellow!!

I been feeling rubbish fior quite some time now, putting it down to have steroid treatment, yesterday I woke up yellow! Went to Dr’s, who did blood tests there and then, but now have to wait for results. I’m very worried, I don’t think I could deal with anything else. I have pains in my stomach, and feel sick all the time, trouble eating etc. Do any of you lovely people have any ideas? Much appreciated xxxxxx

Hi Shellie I’m not sure but it sounds like your liver? Are you on any DMD’s at the mo? Hope you feel better soon try not to worry. Donna x

Certainly sounds like your liver is playing you up. Different meds/dmds can cause liver damage - so the blood tests will tell.

The yellow is jaundice - new born babies sometimes have it. lt will make you feel sick and unable to eat. You could try eating ginger biscuits or a tea made from fresh ginger with honey.

Hope you get sorted out soon.

F

I’m on Beta-interferon 44mg x, but been on that for years x

Hiya

I know that they normally do a blood test for liver function when you’re on Rebif. If I was you I’d give your MS nurse a call and tell her. If it’s difficult to get hold of her then go to your GP and get them to sort a blood test out for you.

Sue

x

As others have said Shellie, it does sound like jaundice… which makes you feel very poorly indeed. I had it once and it was caused by gall stones so you need to get it checked out asap.

Phone GP today,

Hope you feel better soon,

Pat x

Hiya

It sounds like you are having a rough time at the moment.

At least they have taken your bloods so if anything is needed to be done they will sort it.

I know you nust be worried but I have always been told don’t worry til you are told to worry and I always keep that in mind.

I hope they find out what is going on and get you feeling better.

Take care.

Shazzie xx

Thank you all, it’s such a worry :frowning: to worry is in my nature anyway! But trying real hard to stay positive xxxxx

Hi, hope it turns out well for you.

luv Pollx

Just had a call, my bloods are back already! God that was quick…got an app 10.30am tomorrow :[

Good luck hun.

luv Pollx

hope you get some answers soon,you must be so worried.

(((((((hugs))))))

jaki xx

I will be thinking of you .

Hope you get on ok.

(((((Hugs)))))

xxxx

Sorry that you feel so unwell. As several people have said, it sounds like jaundice which is usually liver related. Hope they can sort you out simply and quickly. Let us know how it goes! Teresa xx

Hi shelly, as we are coming into a long holiday weekend, please play it safe. Look at the whites of your eyes first thing in the morning. If they are only slightly yellow, go to the doctor or hospital immediately. I don’t want to worry you, most likely liver, also could be gall bladder. The nausea may be from acid relating to the gall bladder, or because your liver is inflamed. Full test results eliminating various conditions, not just LFTs take several days. I hope there is a very simple reason. This doesn’t stop other tests, such as ultra sound for your gall bladder, as long as you haven’t eaten. Please look after yourself. I have the tee shirt when it comes to the liver unfortunately . Speedy action was key. Good luck.

Hi all. Went to get my blood test results last Wednesday, and was sent straight to hospital, came out yesterday. Had a Liver biopsy, awaiting results, and had bloods taken daily (still now) as my billium (not sure how to spell it) should be 60, but mine is 250! And showing no signs of coming down. They let me out on condition I stay with my mum and dad, so someones with me all the time, they should be ringing today with results of my blood tests I had done this morning, then they will decide further treatment. Gallbladder fine though. Thank you all for you kind words and thoughts xxxxx

Goodness Shellie!

Hopefully they can treat you quickly and get you back to normal.

Take care and let us know how things go hon.

Pat x

Finally got all results. I have hepatitus, drug related?? The only drugs I take are Rebif 44mg. Need to chat to consultant about this I think, I can’t have that again, it was awful xx

Hi Shellie,

Bad news, but at least they’ve found out what it was. I think we all suspected hepatitis - but why?

Looks like Rebif is the only suspect. I think there is no way you’ll be allowed to persevere with it after this, even if you wanted to. I do assume you were already told to stop immediately? I guess you will have to try one of the others. Probably not another interferon, as it would be likely to provoke a similar reaction, so maybe Copaxone?

Or perhaps you might be lucky, and get the go-ahead for one of the newer and more effective ones?

Tina

x

Hi Shellie

Rebif can cause liver problems which is why they do blood tests but my blood is only tested once every six months now. I guess you were just unlucky and it happened between blood tests. The good news is that if this happens your liver should revert to normal once you stop taking the Rebif (well that’s what they told me at the outset anyway).

I, too, hope you will be switched to one of the alternative drugs. Maybe they will give you the tablet now? That would be nice, no more injections :wink:

Tracey x